# SDR HDNA724312160001

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- Aircraft serial: 7243
- Aircraft time: 12,565 hours, 47,642 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Fire Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON STARTUP, THE NR  2 ENGINE FIRE LIGHT FLICKERED. TECHNICIAN FOUND WIRE  2WC2A20 AT PIN C ON WARNING LIGHT UNIT. REPOSITIONED AND SECURED WIRE AT WARNING LIGHT UNIT, PERFORMED FUNCTIONAL TEST IAW  MM-92-116, 92-119. NO FURTHER DEFECTS NOTED.
